# SDR SWAA2017042513303

- Difficulty date: April 5, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A1110
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10R ATTACH ANGLE CRACKED AT BS. 277.  R & R THE ATTACH ANGLE IAW SRM & DWG.
